# SDR WX0A2015031672467

- Difficulty date: March 2, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- Aircraft time: 52,590 hours, 34,899 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JUST AFTER BOTH ENGS WERE STARTED FLIGHT ATTENDANTS & PAX'S COMPLAINED OF SMOKE SMELL FROM ROW 15 ALL THE WAY TO AFT OF THE AIRPLANE.  ONE PAX SAID THEY SAW SMOKE AT 16AC. APU WAS STILL RUNNING.  NO SMOKE WARNINGS IN COCKPIT OR CABIN.  FOUND BALLAST AT 16AC HAS EVIDENCE OF BURNT SMELL & LIGHTS INOPERATIVE.  R & R 16AC BALLAST.  OPERATIONS CHECKED GOOD IAW AMM 33-21-03.  INSPECTED CABIN & NO OTHER EVIDENCE OF BURNING SMELL FOUND IAW TASK CARD F0592102.
